The Inner Lips Of My Mouth Itch Hot And Sore?

I want to ask this I have done various ways to relieve itching sores as well as heat and pain by rubbing honey almost every hour drinking water diligently and I also drink YOU C 1000 AND ADAM SARI but it still hasn’t gone away starting from my lips on the side of the wound eh suddenly I was sick and it got worse after the pain I just felt my lips got worse, the wound on the side of the lips got more and more painful and in my mouth to be precise the inside of my mouth but on the lower lip it felt sore and sore n What medicine should I have I do nThank you in advance nI am nia

1 Answer:

Thank you for asking HealthReplies.com. I am dr. Princess Claudya will help answer your questions


Pain and sores in the mouth area that you experience can be caused due to thrush conditions. Thrush or the medical term is apthous ulcer, which is a wound of various sizes, yellowish white, and painful.


This condition can be triggered by various things, including:

Injuries from bitten wounds, or pierced by wires when wearing braces
The effects of stress
Poor oral hygiene
Side effects of certain drugs, such as chemotherapy drugs
Certain diseases such as Crohn's disease, celiac disease, or a low immune system, for example in people with HIV

Apart from thrush, sores in the mouth can also include the following conditions:

Herpes virus infection
Candida yeast infection
Coxsackie virus infection (hand foot and mouth disease)
Oral cancer

Some tips that you can do first to improve your condition and maintain oral health, namely:

Brush your teeth after eating and before bed. Don't forget to also use dental floss to clean the remaining plaque between your teeth
Gargle with an antiseptic mouthwash
Eat vegetables and fruits that contain lots of vitamin C
Consume 2 liters of water per day
Manage stress properly, avoid smoking, drinking alcohol, and eating high sugary foods
If the pain has not improved, you can also take over-the-counter drugs, namely paracetamol to help reduce pain. However, make sure the dose you consume is in accordance with the correct dosage stated on the package or according to the instructions from the pharmacist

If in these ways the condition does not improve, you should check your condition with a general practitioner for further tests.


So many explanations from me, hope it is useful.


Regards,


dr. Princess Claudya

: by

Related Question

Small Spots Or Pimples On The Area Of ​​the Penis?

Small Spots Or Pimples On The Area Of ​​the Penis?

(1 year ago)

Hello, my doctor had circumcised five years ago using the laser method and then stitched using threads, the doctor said the stitches need not be opened and can be merged with the m... Read more

Hives Accompanied By Dizziness And Vomiting?

Hives Accompanied By Dizziness And Vomiting?

(1 year ago)

I want to ask, a few days ago I was hit by biduran, usually if I was hit by biduran it was never dizzy, but the one that yesterday after being hit by me was immediately dizzy and v... Read more

KB Implant?

KB Implant?

(1 year ago)

Slmt mlm, I larasMao brtnya, I put the KB implant from November 2017, the beginning is not menstruating, then in February 2018 I menstruate every month, but from December 2019 unti... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *